# SDR UALA2012031201621

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 48,088 hours, 5,693 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 7883662
- Part serial: 25066
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, FUEL IS LEAKING AT TURBINE CASE SEAM FROM INSIDE OF ENGINE AT ENGINE CASE SEAM "M" AND "N".  RAN NR 1 ENGINE AND FOUND NO LEAKS AT TURBINE CASE SEAMS, DID FIND LEAK AT NR 1 ENG DIVERTER VALVE.
